# SDR SWIA200210705

- Difficulty date: February 28, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 12,448 hours, 18,123 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249046
- Part serial: 910985
- Condition: Malfunctioned
- Location: Lt Prop
- Part time: 3,737 hours, 5,304 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NP AND TQ FLUCTUATE IN CLIMB AND ON APPROACH ON ENGINE NR 1.  TQ 2 PERCENT, NP 0.8 PERCENT.  INSTALLED SERVICEABLE LEFT PCU IAW MM 61-21-00.  OPS CHECK GOOD.  NO TORQUE FLUCTUATIONS OR LEAKS NOTED.
